On a Class of Nonhomogeneous Fields in Hilbert Space
DOI : 10.3844/jmssp.2007.207.210
Journal of Mathematics and Statistics
Volume 3, Issue 4
Two-parametric semigroups of operators in Hilbert space with bounded infinitesimal doubly commuting operators are studied. The characteristics describing deviation of a semigroup from unitary one, when infinitesimal operators are unitary, in particular, nonunitary index, have been introduced. Necessary and sufficient conditions for nonunitary index finiteness have been obtained.
© 2007 Raéd Hatamleh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.